# SDR ASAA2025091860954

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 37,767 hours, 11,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED OPS CHECK. GROUNDED - YES. REPLACED EMERGENCY LIGHTS BATTERIES, ON CARD 1023360-9000-0001, OPS CHECK GOOD IAW B737-900 AMM 33-51-00-710-801.
